MathSciNet Relay Station
MathSciNet bibliographic data
MR1912142 60H15 (60G15 60H05)
Duncan, T. E.; Pasik-Duncan, B.; Maslowski, B. Fractional Brownian motion and stochastic equations in Hilbert spaces. Stoch. Dyn. 2 (2002), no. 2, 225–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement